# SDR CA160208007

- Difficulty date: January 27, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 680CE
- Aircraft time: 3,714 hours
- Engine: Pwc PW306C
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Tab
- Part number: 695420083
- Condition: Broken
- Location: Anti-Ice System
- Part time: 3,744 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A ENGINE MINOR INSPECTION WE FOUND THE TAB BROKEN OFF ON THE ANTI-ICE BRIDGE WHERE THE CLAMP FOR THE ANTI-ICE BLEED PIPE ATTACHES. THE ANTI- ICE BRIDGE WAS REMOVED FOR A WELDING RAPAIR AND REINSTALLED .
